# SDR JJBA20141126001

- Difficulty date: November 26, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 30,930 hours, 41,457 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST COMMON BOTH RADIO'S, UNABLE TO HEAR ATC.  R & R AUDIO REMOTE CONTROL UNIT.
